YB
BannerBanner

Helpful ReplyEXTREME SORE PIP. Please help

Author
2487jamesm
Senior Member
  • Total Posts : 140
  • Reward points: 2789
  • Joined: 2011/07/21 21:50:38
  • Status: offline
2015/02/18 20:10:58 (permalink)
0

EXTREME SORE PIP. Please help

Hello guys, im onto week 5 of Bionich pharma Test prop and Bionich pharma Tren a cycle. Injecting 1ml of each EOD. Everything has been going fine, then I started on a new bottle of both test and tren, injected my right quad. Felt a little dead for the rest of the day but nothing out of the ordinary. The following day felt a bit more dead than usual but again nothing to bad. Then the following day I injected the opposite quad. (i must admit, I don't think I injected very deep into the muscle), but then all day felt a dull pain. Went to bed and woke myself up by turning over onto the sore area. Now today is the following day and I have real bad pain, but strangely it dosnt feel in the injection site but about 2 inches lower down my leg but on the same muscle. seems a bit swollen. There is no heat or reddening of the injection site.

Has anyone had this experience before and is there anything I can do to help it? The pain is quite bad, hurts when i bend my leg even.

Any info much appriciated. I am due to inject again tomorow but not looking forward to it if its anything like this.

Training is key, no one gets results without putting in the time.
#1
Medic
Pro-Member
  • Total Posts : 1773
  • Reward points: 7343
  • Joined: 2008/11/16 15:05:07
  • Status: offline
Re: EXTREME SORE PIP. Please help 2015/02/19 00:01:40 (permalink)
0
I have had the pain go distal to an injection site. Happens more when I pin my quads. Other than that you might have different batches of gear. Fukk prop always cripples me even in legit pharma sust.
Medic
#2
Uriel
Pro-Member
  • Total Posts : 5217
  • Reward points: 4637
  • Joined: 2013/01/20 20:48:48
  • Status: offline
Re: EXTREME SORE PIP. Please help 2015/02/19 07:57:18 (permalink)☄ Helpfulby a dream 2015/02/19 09:37:20
0
Warm up the oil before injecting.
#3
a dream
Senior Member
  • Total Posts : 168
  • Reward points: 4019
  • Joined: 2009/10/23 11:06:54
  • Status: offline
Re: EXTREME SORE PIP. Please help 2015/02/19 09:38:24 (permalink)
0
i agree heat that **** up i once had similar pain and ended up on crutches for a week and it was simply because i didn't heat it up and as someone put it "crystalized" that was the term they used very painfull thought i had to have my leg chopped off.
#4
t0nker
New Member
  • Total Posts : 20
  • Reward points: 3282
  • Joined: 2011/02/16 12:07:57
  • Status: offline
Re: EXTREME SORE PIP. Please help 2015/02/19 12:51:10 (permalink)
0
I have had this myself a long time ago. Injected my right quad and a couple of days later there was a small lump lower than the injection site itself. Couple of days later and it was lower still until the lump finally reached my knee. There it stayed for a few more days until it dissipated. I could not bend my leg fully or straighten it. I believe that I injected between the muscle fascia and the fluid tracked down from the site of injection. I did nothing at the time and it did go away. If it isn't red or hot you'll be fine. Could maybe try some light massage or heat to help absorb the fluid.
#5
t0nker
New Member
  • Total Posts : 20
  • Reward points: 3282
  • Joined: 2011/02/16 12:07:57
  • Status: offline
Re: EXTREME SORE PIP. Please help 2015/02/19 12:52:23 (permalink)
0
Hence for me I now stay away from quads lol
#6
Medic
Pro-Member
  • Total Posts : 1773
  • Reward points: 7343
  • Joined: 2008/11/16 15:05:07
  • Status: offline
Re: EXTREME SORE PIP. Please help 2015/02/19 13:09:06 (permalink)
0
Exactly what tonker said. I was walking with a gangsta lean.
#7
Dumbat
Pro-Member
  • Total Posts : 5273
  • Reward points: 11345
  • Joined: 2004/08/05 10:54:20
  • Location: warwickshire , United Kingdom
  • Status: offline
Re: EXTREME SORE PIP. Please help 2015/02/19 15:15:55 (permalink)
0
Medic
I have had the pain go distal to an injection site. Happens more when I pin my quads. Other than that you might have different batches of gear. Fukk prop always cripples me even in legit pharma sust.
Medic

I have had this happen as well (particularly with Equi). As far as I could tell the oil had migrated down towards my knee, I  think this due to the oil being thin.
Try a different part of your quad closer to the outside of the Vastus lateralis and higher than you did last time.  
Also as above advice, warm the oil up well before injecting and inject as slowly as you can while keeping the needle as still as possible.
Prop nearly always gives me some PIP 
 
post edited by Dumbat - 2015/02/19 15:17:49

Ignorance: Reassuringly Expensive.






#8
Jump to:
©2018 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited.
(posting guidelines | privacy | advertise | earnings disclaimer | contact us | supported by)
© 2018 APG vNext Commercial Version 5.5